# SDR IPXA10B60034

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Engine: Ge CF680C2B1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442329
- Part serial: BECK4779
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, NR 2 ENGINE N1 VARIES BETWEEN 90.5 AND 91.0 EGT AND N2 NOTICEABLE FLUCTUATIONS AS WELL.  C/O T/S FOR FRM CODE 730, 381 02 IAW FIM 73-03-00-812-839-J00. R & R HMU IAW AMM 73-21-14/401 LEAK CHECK WAS PERFORMED. NO LEAKS NOTED.
